Title: Decision principles derived from risk measures
Authors: Goovaerts, Marc ×
Kaas, R.
Laeven, R.J.A. #
Issue Date: Dec-2010
Series Title: Insurance: Mathematics & Economics vol:47 issue:3 pages:294-302
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
goovaerts.pdf Published 286KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science